Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On midconvex functions with midconcave bounds


Author: C. T. Ng
Journal: Proc. Amer. Math. Soc. 102 (1988), 538-540
MSC: Primary 26B25; Secondary 26B40, 39C05
MathSciNet review: 928975
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A representation theorem for midconvex functions with midconcave upper bounds is obtained. It solves a problem posed by K. Nikodem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26B25, 26B40, 39C05

Retrieve articles in all journals with MSC: 26B25, 26B40, 39C05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0928975-7
PII: S 0002-9939(1988)0928975-7
Keywords: Convexity, midconvexity, Cauchy functional equation
Article copyright: © Copyright 1988 American Mathematical Society